Jump to content


Click here to find a mentally interesting date at No Longer Lonely Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud



Some Crazymeds mugs to help you wash down your meds. Get mugged for at Straitjacket T-shirts for more. 11oz mugs are $13. 15oz mugs are $14.
Mentally Interesting mug
Mentally Interesting
Medicated For Your Protection mug
Medicated For Your Protection
Team Bipolar mug
Team Bipolar
Brain Cooties Aren
Brain Cooties Aren't Contagious
Photo

Can Anxiety Disorders Get Worse With Age/time?


  • Please log in to reply
2 replies to this topic

#1 Laladien

Laladien

    DIY Trepanist

  • Members
  • Pip
  • 37 posts
  • Diagnoses:Panic Disorder/GAD/Depression
  • Current Meds:Cymbalta 30mg Remeron 7.5 mg, Klonopin .5 mg.

Posted 24 December 2008 - 10:20 AM

This is an odd question...

I went back on my meds (Remeron and Klonopin) a few nights back after being off them for nearly seven months (I had an overzealous doc who felt I could survive on CBT alone). The seven months I was off were pure Hell, though there were periods where I felt completely normal. I had him tell me that I was going through AD withdrawal and Benzo withdrawal and that it could last a while, which I honestly believe is bullshit. People here have said that, too. However, prior to going back on the drugs I went through a period where sleep was a pain in the ass. I was getting 1-2 hours a night for roughly eight weeks. I would wake up in sheer panic and not be able to sleep.

One night, this changed. I woke up and felt the panic coming on, but suddenly it was gone - along with all my emotions. I felt like I wasn't me anymore. I was feeling angry, having OCD thoughts and feeling pretty whacked out. Like I was going crazy. I've never had this happen before and am trying to get the meds to work (they are kind of working, but not really. I need to give them more time or move on), but every day I feel like this. Like I am not me or that a lot of what I am going through is unfamiliar. I don't feel a damn thing, though by night time this tends to resolve a bit. Has my anxiety become something worse or have I simply gone unmedicated for too long?

Also, any good suggestions for meds? My doc had me try Cymbalta, but it gives me hives something fierce after one dose... not a good choice. He is recommending Pristiq (sp?), but I tend to do well with Tricyclics. My med track record is:

1) Pamelor - On it for seven years then it stopped working
2) Doxepin - Similar to the pamelor, but got off due to super high BP
3) Serzone - Great, but short lived due to high liver enzymes and eventual FDA issues
4) Remeron - Great when I started taking it as Sol tabs, but gave me RLS when I switched to pills (the made me switch)
5) Klonopin - Started taking it for the RLS from Remeron.

I have tried some SSRI's, specifically Lexapro, but I never gave them a fair shake. LExapro made me puke every morning for two weeks and didn't do much for my mood.

Thank you so much for your help. I am really scared. :mad: I want to be me again.
-Pete
  • 0



Enable Crazymeds to keep ranting about being crazy and taking meds. Donate some spare electronic currency you have floating around The Cloud


Stick to your treatment plan with buttons and magnets. 2.25″ $4 & 3.5″ $4.50 at Straitjacket T-shirts Some designs available in packs of 10 and 100
Pile of Pills buttons at Straitjacket T-shirts
Pile of Pills
Vaccines
Vaccines Cause Immunity
Medicated For Your Protection magnets at Straitjacket T-shirts
Medicated For Your Protection
Mentally Interesting buttons at Straitjacket T-shirts
Mentally Interesting

#2 In_Remission_DontTrusttheGov't

In_Remission_DontTrusttheGov't
  • Guests

Posted 19 August 2009 - 08:17 PM

Alot of these symptoms sound like benzo or AD withdrawal to me.

I was on 4mg Klonopin for 2 years and I eventually decided to get off them because I was tolerant and dependent. When I was getting off Klonopin the withdrawal was pure Hell, just as you described. Interestingly, I would have some moments where I would feel better. I would also have feeling of "not being in my body" and feeling of "unreality". It sounds sort of like what your describing.

I believe what your experiencing are the last remnants of withdrawal. Even after a long slow taper I still have the occasional muscle spasm from the Klonopin I was taking for 2 years. This is even with taking low-dose Xanax PRN.

#3 Anna

Anna

    Would-be Neurologist

  • Members
  • PipPipPip
  • 1,507 posts
  • Diagnoses:Bipolar I, most recent episode Mixed
  • Current Meds:Seroquel, Risperdal, Depakote, Provigil, Neurontin.
  • Location:Sunshine side. For now.

Posted 19 August 2009 - 09:09 PM

The end stages of withdrawal often include rebound symptoms. It is quite possible that your symptoms have worsened in response to weaning off drugs, rather than simply worsening over time. Although the latter is certainly also possible.

I'd give a new regimen (or return to the old) a little while before trying to reevalute where you are.

Anna
  • 0
Anna

Diagnosed Bipolar Type I, most recently Mixed.

Current Meds: Seroquel, Risperdal, Neurontin, Provigil.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users


Shirts to swipe from Crazymeds' Clothes Line See more ways to let my meds express your feelings at Straitjacket T-shirts. Shirts, hoodies & more, $15-$51.
Batshit Crazy shirt
Batshit Crazy
Mentally Interesting shirt
Mentally Interesting
Medicated For Your Protection shirt
Medicated For Your Protection
Breakfast of Champions shirt
Breakfast of Champions
Bipolar Is NOT Contagious shirts at Straitjacket T-shirts
Bipolar Is NOT Contagious
Also available for other brain cooties.


Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud




Keep up with Crazymeds and and/or my slow descent into irreparable madness boring life. Pick your preferred social media target(s):
Follow Jerod Poore on Facebook
Wear my StraitjacketBatshit Crazy Blog
Crazymeds | Promote Your Page Too
Play Dress-Up with your Imaginary FriendsCrazymeds: The Blog